National Changhua University of Education Institutional Repository : Item 987654321/8919
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19029086      在线人数 : 272
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8919

题名: The Studies of Systems of Variational Inclusions Problems and Variational Disclusions Problems with Applications
作者: Lai-Jiu Lin;Chin-I Tu
贡献者: 數學系
关键词: Variational inclusion problem;Variational disclusion problem;Quasi-optimization problem;Upper(lower) semicontinuous multivalued
map
;Ideal minimal point;Efficient point;Weakly efficient point
日期: 2008-10
上传时间: 2011-05-10T06:50:21Z
出版者: Elsevier Science
摘要: In this paper, we study existence theorems of solutions for systems of variational inclusions problems and systems of variational
disclusions problems. From these existence results, we establish existence theorems of solutions for systems of generalized vector
quasiequilibrium problems and systems of quasioptimization problems.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 69(7):1981-1998
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML595检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈